MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDP220Q/65
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented to the hospital for a pulse generator implant procedure.During the procedure, the physician attempted to implant the passive fixation right ventricular lead.The lead exhibited random oversensing once the lead was connected to the pulse generator.The oversensing appeared to intermittently sensed signals from the atrial channel and had baseline noise oversensing.The lead was re-attached to the pulse generator but the oversensing persisted.The physician re-positioned the lead but was unable to achieve satisfactory results.The lead was then replaced with an active fixation lead which eventually resolved the noise issue.The implant was completed without further incident.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events of oversensing and noise were not confirmed.The damage found was consistent with procedural damage.Analysis was normal.No anomalies were found.

Brand Name
OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9177303
Report Number2017865-2019-14947
Device Sequence Number16817552
Product Code NVY
UDI-Device Identifier05414734507455
UDI-Public05414734507455
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberLDP220Q/65
Device Lot NumberA000084454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR